# SDR TRAX200700083

- Difficulty date: January 14, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 7,206 hours, 4,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs581-687
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FLOOR SEAT TRACK CORROSION, FS 581 TO 687 - SEC 3.
